# SDR SIM2008F00008

- Difficulty date: July 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4834 CREW REPORTED ON TAKEOFF THAT THE LT LANDING GEAR WOULD NOT RETRACT.  CAPTAIN ELECTED TO RETURN TO FIELD.  ACFT REMOVED FROM SERVICE.  PERFORMED CMC DOWNLOAD REMOVED AND REPLACED LANDING GEAR NR1 DOWN LOCK (A) PROXIMITY SWITCH IAW EMB AMM 32-61-02.  OPERATIONAL CHECK GOOD.  ACFT RETURNED TO SERVICE.  (S)
